MAUDE Adverse Event Report: PUERTO RICO FOGARTY-HYDRAGRIP SURGICAL CLAMPS; CLAMP, VASCULAR

PUERTO RICO FOGARTY-HYDRAGRIP SURGICAL CLAMPS; CLAMP, VASCULAR
Model Number EVERGRIP86
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was further informed that the device was not available for evaluation since it was discarded at hospital.However, imagery was provided for evaluation.An engineering evaluation will be completed to consider any potential factors that may have contributed to this complaint and a supplemental report will be sent with the investigation results.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported, during use in patient, this evergrip86 insert did not hold and fell off inside the patient, the insert was removed and replaced.As per customer opinion, this can be dangerous if it occurs directly while clamping the aorta as this can cause severe damage to the aorta and may require replacement.There was no allegation of patient injury.
 
Additional Manufacturer Narrative
Added information to section h6 (type of investigation).Updated section h6 (component code), h6 (investigation findings) and h6 (investigations conclusions).Without return of the product, a complete investigation of the reported event is unable to be performed.Nevertheless, four images provided were reviewed.The report of "insert does not hold" was confirmed.Images showed inserts attached to a clamp.A small gap was visible between inserts and clamp at both proximal and distal sides.The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.Based on the available information there is no evidence that supports or confirms the failure mode is associated to a manufacturing or design defect.The controls to defect the failure mode being evaluated are established in the manufacturing process.As part of the device manufacturing, the molding process includes inspections to ensure that the ribs component of the insert are straight.Further inspection procedures are in place to verify that the units are free from curvature and appear straight and to ensure that the inserts fit securely.

Brand Name
FOGARTY-HYDRAGRIP SURGICAL CLAMPS
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
PUERTO RICO
state rd indus pk 402 km 1.4
anasco PR 00610
Manufacturer (Section G)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco PR 00610
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key22393467
Report Number2015691-2025-05415
Device Sequence Number9126938
Product Code DXC
UDI-Device Identifier00690103044577
UDI-Public(01)00690103044577(17)271014(11)241014(10)66006132
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K951413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVERGRIP86
Device Lot Number66006132
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown